It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


[QUOTE=ladybud;5142135]I think it is probably lymph node pain from the vaccine and will resolve over time. You might take ibuprofen or naproxen for the pain as they also inhibit inflammation. I would also get on the FDA drug reaction website and report this. There is a form you fill out and submit. This is how information gets accumulated on drugs and vaccines, one person at a time, and helps develop the picture of potential side effects, which will help others in future. I hope this subsides quickly. Heat, like a hot wet washcloth under the arms, might feel good too. Or a heating pad on low-med.[/QUOTE]

Thank you so much. I feel a little bit better, but I still get the pain from time to time. I have not used any pain meds at all I just sit it out. I am going to tell my doctor again that its seriously a side affect. Maybe she will take me serious the second time.





All times are GMT -7. The time now is 09:46 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!